MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIG RP AOX CRV INS SZ3 17.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 196192034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 08/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Dots.Clinical notification received for right total knee revision to address infection.Date of implantation: (b)(6) 2018; date of event: (b)(6) 2019; (right knee).
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened. additional information received on 16-sep-2019 indicates the patient will have a revision in the future.No medical or surgical intervention at this time.

Brand Name
SIG RP AOX CRV INS SZ3 17.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9079344
Report Number1818910-2019-105063
Device Sequence Number2503084
Product Code NJL
UDI-Device Identifier10603295076193
UDI-Public10603295076193
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196192034
Device Lot Number8201096
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer09/16/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight109